Well, for quite some time now iIve been having bouts of extreme vaginal itching. It will just be the two flaps of skin and the soft skin around it. All external. And then today, I began noticing a brown discharge that is very disgusting. It's not thicker or runnier than my usual discharge, nor does it smell bad. It's just... not right. I don't start my period for another week (I am on the pill) so it's not that.
Any clue? Should I see a doctor?
Note: I am sexually active, but with one person who I am 100% sure isn't sleeping with anyone else, nor has he ever slept with anyone else, so I am sure I can rule out any STDs.
If the itching is all external, try changing your soap or laundry detergent. It may be as simple as an allergic rash. "Flavored" lubricants and other such products always give me a rash...if that is the case, wash up immediately after sex to get them off your skin. You can use an over the counter hydrocortisone cream to soothe the itching till you figure out what product is causing the problem.
Brown colored discharge is generally old blood. You could be having minor break thru bleeding even with the pill. If you notice it more after sex, it could be small internal scratches or just getting a little too...ummm...energetic...during lovemaking.
I too, had the itching and along with it some spotting. The spotting was darker, not bright red.
Went to the gyne, and had a test done to see what the itching was, (it wasn't a yeast infection like I thought) and then we have to investigate the bleeding.
I'm on the pill too. However, I'm 44 and wondering if it's a hormonal thing.
Let me know if you find out what it is, and I'll do the same.
It sounds like breakthrough bleeding to me. It's basically old blood that's been in your vagina and is just coming out now. This is quite common on the pill. Some women get it as red blood and others get it as a brownish discharge. The discharge can be very thin or very thick. This is quite common within the first 3 months of taking a new pill. If you've been taking the same pill for a while now, you may need to change pills to avoid this because most likely with will occur every month!
hey i have a brown discharge also and it dosent smell bad either i dont have any itching but like you I am sexually active, but with one person who I am 100% sure isn't sleeping with anyone else, so I am sure I can rule out any STDs. but im on the depo shot not the pill and i dont get periods so if you find anything out cud you please post a message